# SDR ASAA2023072944308

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 5,213 hours, 1,536 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

USING RSV FUEL MESSAGE. GROUNDED - YES. NO WIND SPD ON FLT PLAN. REBOOTED 1 & 2 FMC COMPUTERS. WIND SPD LOADED AND USING RSV FUEL MESSAGE CLEARED.
